# SDR A6WA201140168

- Difficulty date: February 28, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 21,869 hours, 20,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1743
- Condition: Inoperative
- Location: Nlg
- Part time: 21,869 hours, 20,320 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION RECEIVED "GEAR DISAGREE" MSG FOLLOWED WITH DOWN INDICATION OF THE NLG.  FOLLOWED QRH MSG CLEARED AND RECEIVED NORMAL DOWN INDICATION AFTER PULLING THE EMERGENCY EXTEND HANDLE.  R & R NLG SELECTOR VALVE IAW AMM 32-33-10.
